Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 8, NWS Austin/San Antonio, TX

December 24, 2024Fayette County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at Dec 24, 2024, 11:31 PM CST for Fayette County, Lavaca County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2024, 11:31 PM CST (05:31 UTC)
Expired
Dec 25, 2024, 12:00 AM CST
In force
29 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Fayette County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 24, 6:18 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
3.8
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted.

387 
WFUS54 KEWX 250531
TOREWX
TXC149-285-250600-
/O.NEW.KEWX.TO.W.0008.241225T0531Z-241225T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
1131 PM CST Tue Dec 24 2024

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  South central Fayette County in south central Texas...
  Northwestern Lavaca County in south central Texas...

* Until midnight CST.

* At 1130 PM CST, a severe thunderstorm capable of producing a
  tornado was located near Moulton, moving northeast at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Schulenburg, Komensky, Witting, Dubina, Moravia, Engle, and
  Breslau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
      2971 9680 2963 9687 2961 9684 2958 9683
      2958 9680
TIME...MOT...LOC 0530Z 246DEG 31KT 2958 9703 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

CP
2 follow-up statements
982 
WWUS54 KEWX 250549
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1149 PM CST Tue Dec 24 2024

TXC149-285-250600-
/O.CON.KEWX.TO.W.0008.000000T0000Z-241225T0600Z/
Fayette TX-Lavaca TX-
1149 PM CST Tue Dec 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR SOUTH
CENTRAL FAYETTE AND NORTHWESTERN LAVACA COUNTIES...

At 1149 PM CST, a severe thunderstorm capable of producing a tornado
was located near Schulenburg, moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Schulenburg, Komensky, Witting, Dubina, Moravia, Engle, and Breslau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
      2971 9680 2963 9687 2961 9684 2958 9683
      2958 9680
TIME...MOT...LOC 0549Z 235DEG 19KT 2962 9698 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CP
181 
WWUS54 KEWX 250559
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1159 PM CST Tue Dec 24 2024

TXC149-285-250608-
/O.EXP.KEWX.TO.W.0008.000000T0000Z-241225T0600Z/
Fayette TX-Lavaca TX-
1159 PM CST Tue Dec 24 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL FAYETTE AND NORTHWESTERN
LAVACA COUNTIES WILL EXPIRE AT MIDNIGHT CST...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 600 AM CST for
south central Texas.

LAT...LON 2950 9680 2951 9712 2963 9713 2977 9680
      2971 9680 2963 9687 2961 9684 2958 9683
      2958 9680
TIME...MOT...LOC 0558Z 246DEG 31KT 2964 9692 

$$

CP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Dec 24, 6:51 PM CST, 4 hours 40 minutes earlier.

Area forecast discussion, Dec 24, 6:51 PM CST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
651 PM CST Tue Dec 24 2024

...New AVIATION AND APOLOGIES FOR THE DELAYED PRODUCTS BELOW...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 213 PM CST Tue Dec 24 2024

Key Messages...

- Medium to high chances for showers and thunderstorms this evening
and tonight near the I-35 corridor and coastal plains.

- Isolated strong to severe thunderstorms will be possible with
large hail and strong wind gusts the main hazards.

A mid-level trough is located over northern Texas with a cold front
moving into the southern Edwards Plateau. A few light showers are
noted on radar ahead of this feature, but rain amounts have
generally been only a trace or 0.01". Very light rain showers may
continue into late afternoon but the main feature in the short term
period will be a line of thunderstorms expected to develop along the
cold front this evening.

Models are in decent agreement a line of showers and thunderstorms
will develop after sunset near the I-35 corridor and move east
across the coastal plains through Wednesday morning. Sufficient CAPE
and strong deep layer shear will lead to isolated strong to severe
thunderstorms with large hail and marginally severe wind the main
hazards. Additionally, storms may stay relatively stagnant upon
initiation before progressing east which could bring some locally
heavy rain totals leading to a low isolated flooding threat. West of
where storms initiate may see very little in the way of
precipitation (although some trailing showers are possible).

Almost all activity will be east of the CWA by Christmas morning
with dry and mild conditions expected for the holiday. Clouds may
linger in the east but should clear during the day in the west.
Overcast skies return tomorrow night with some patchy fog possible
early Thursday morning.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 213 PM CST Tue Dec 24 2024

Key Messages...

- Strong to severe thunderstorms are possible over the eastern
  counties Thursday afternoon.

A mid to upper level low will move across northern OK Thursday and
Thursday night. Beneath this feature a Pacific frontal system will
move through South-Central Texas bringing a chance for showers and
thunderstorms. Limited moisture return ahead of the front will mean
rain chances will be confined to the eastern half of the CWA. There
may be enough instability and deep layer shear in the warm sector to
produce strong to severe storms during the afternoon and early
evening. SPC has included the eastern Hill Country, northern I-35
Corridor, and eastern Coastal Plains in the level 1-2 risk with
damaging wind gusts the most likely threat. The upper trough will
lift up to the mid-Mississippi Valley Friday. The front boundary will
stall across the Coastal Plains and there will be low chances for
showers and thunderstorms Friday afternoon into Saturday morning.
Forcing will be weak at that time and there may be very little
activity. Dry weather will settle over the region Saturday and
continue through the end of the period. Another push of drier air
will move from the north Saturday night allowing low temperatures
Sunday to drop around five degrees from Saturday. The low level flow
will switch back to southerly/southeasterly Sunday bringing warmer,
moister air. Monday's lows will take back the five degrees and highs
Monday will be well above normal in the 80s over most of the region.
Monday night another dry cold front will bring a cool down for the
end of the year.

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CST Tue Dec 24 2024

 - Apologies for the late rollout of the WCN product and this AFD. We
   learned at the worst possible time that our Warngen software had a
   configuration issue that had to be resolved right as the SPC
   watch was rolling out. All is back to normal.

Convection is brewing up just east of AUS but these cells will
probably stay to the east of the VCNTY. Some cells will eventually
either develop overhead or form along a southward moving front in the
next 1-2 hours. This area of convection is expected to expand SW
slightly and could impact SAT/SSF, but no convection is expected near
DRT. Some convective gusts over 25 knots are possible, and we'll
look to add to VRB comment should any strong ones form near the
terminals. Mostly VFR ceilings start off the TAF periods, but
lowerings to MVFR are expected with the convection and these CIG
levels could hang on for several hours, possibly making it through
midday Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              53  67  55  74 /  60   0  10  50
Austin Bergstrom Intl Airport  55  68  54  74 /  70   0  10  60
New Braunfels Muni Airport     56  69  56  76 /  70   0   0  40
Burnet Muni Airport            51  65  53  72 /  40   0   0  40
Del Rio Intl Airport           49  72  53  79 /   0   0   0   0
Georgetown Muni Airport        53  66  53  74 /  60   0   0  60
Hondo Muni Airport             53  73  56  77 /  30   0   0  20
San Marcos Muni Airport        54  68  55  74 /  70  10  10  50
La Grange - Fayette Regional   56  68  57  74 /  90  20  10  60
San Antonio Intl Airport       56  70  58  75 /  50   0   0  30
Stinson Muni Airport           58  72  59  77 /  60   0   0  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...27
Long-Term...05
Aviation...18
Hazardous weather outlook, Dec 24, 2:29 PM CST, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
229 PM CST Tue Dec 24 2024

TXZ171>173-183>194-202>209-217>225-228-252030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
229 PM CST Tue Dec 24 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

There is a level 1 to 2 of 5 risk of strong to severe storms this
evening into tonight for areas along and east of I-35. Large hail
and damaging winds are the primary threats. Heavy rain may lead to
isolated flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is another marginal risk of strong storms on Thursday.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Dec 24, 9:15 PM CST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
915 PM CST Tue Dec 24 2024

TXZ209-221>223-250400-
Karnes TX-Fayette TX-Gonzales TX-Wilson TX-
915 PM CST Tue Dec 24 2024

...Strong thunderstorms will impact portions of northeastern Karnes,
Gonzales, southwestern Fayette and northeastern Wilson Counties
through 1000 PM CST...

At 915 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Muldoon to Cistern to 8 miles west of
Waelder to near Gonzales to 8 miles north of Smiley to near Pandora.
Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gonzales, La Grange, Stockdale, Flatonia, Kosciusko, Nixon, Waelder,
Smiley, Pandora, Gillett, Muldoon, Cheapside, Cistern, Palmeto State
Park, Leesville, Swiss Alp, Oak Forest, Cost, Dilworth, and Plum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

&&

LAT...LON 2962 9715 2958 9721 2955 9720 2930 9737
      2895 9784 2920 9810 2938 9787 2938 9784
      2944 9779 2974 9741 2978 9732 3001 9705
      2983 9678
TIME...MOT...LOC 0315Z 273DEG 16KT 2982 9712 2979 9721 2968 9745 2949
9751 2939 9763 2921 9782

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Dec 24, 10:05 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1005 PM CST Tue Dec 24 2024

TXZ193-194-208-209-223-250500-
Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1005 PM CST Tue Dec 24 2024

...Strong thunderstorms will impact portions of Caldwell, southern
Bastrop, north central Gonzales, south central Lee and northwestern
Fayette Counties through 1100 PM CST...

At 1004 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Circle D-KC Estates to near Bastrop to 7
miles northwest of Rosanky to 12 miles south of Cedar Creek to near
Lockhart. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockhart, Bastrop, Luling, Smithville, Paige, Cistern, Circle D-KC
Estates, Palmeto State Park, Rosanky, Upton, Brownsboro, Delhi,
Bastrop State Park, Hills Prairie, Northrup, Joliet, Rockne,
Watterson, McNeil, and Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

&&

LAT...LON 2952 9757 2963 9765 2965 9763 2966 9765
      2967 9765 2967 9768 2980 9778 3024 9715
      3005 9680
TIME...MOT...LOC 0404Z 292DEG 24KT 3011 9719 3006 9729 2998 9741 2990
9748 2979 9766

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Dec 24, 10:08 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1008 PM CST Tue Dec 24 2024

TXZ209-250515-
Fayette TX-
1008 PM CST Tue Dec 24 2024

...A strong thunderstorm will impact portions of southwestern Fayette
County through 1115 PM CST...

At 1008 PM CST, Doppler radar was tracking a strong thunderstorm near
Muldoon, or 7 miles north of Flatonia, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Schulenburg, Flatonia, Muldoon, Swiss Alp, Freyburg,
Dubina, Rutersville, High Hill, Engle, O'Quinn, Rabbs Prairie, Floy,
Plum, Ammannsville, Colony, Mullins Prairie, and West Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

&&

LAT...LON 2968 9682 2964 9687 2970 9720 2990 9719
      3002 9676
TIME...MOT...LOC 0408Z 279DEG 11KT 2980 9713

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Dec 24, 10:09 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1009 PM CST Tue Dec 24 2024

TXZ223-250500-
Gonzales TX-
1009 PM CST Tue Dec 24 2024

...A strong thunderstorm will impact portions of central Gonzales
County through 1100 PM CST...

At 1008 PM CST, Doppler radar was tracking a strong thunderstorm over
Gonzales, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gonzales, Dreyer, Little New York, Oak Forest, Glaze City, Hamon,
Nickle, Cost, and Dilworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

&&

LAT...LON 2937 9725 2935 9728 2943 9760 2958 9757
      2957 9720 2954 9720
TIME...MOT...LOC 0408Z 279DEG 10KT 2948 9743

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Local storm report, Dec 24, 11:08 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1108 PM CST Tue Dec 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Hail             Muldoon                 29.82N 97.07W
12/24/2024  E1.75 Inch       Fayette            TX   Public

            Time estimated by radar.

&&
Local storm report, Dec 24, 11:11 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1111 PM CST Tue Dec 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     Hail             5 E Muldoon             29.81N 96.98W
12/24/2024  E2.75 Inch       Fayette            TX   Public

            Baseball hail reported on FM 609 between
            Mach Road and Black Jack Lane. Time
            estimated by radar.

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 6:40 PM CSTSpecial Weather StatementEWXLee50 min
Dec 24, 6:54 PM CSTSevere Thunderstorm WarningEWXLee66 min
Dec 24, 6:57 PM CSTSpecial Weather StatementEWXBastrop48 min
Dec 24, 7:15 PM CSTSevere Thunderstorm WarningEWXBastrop, Lee46 min
Dec 24, 7:17 PM CSTSpecial Weather StatementEWXCaldwell43 min
Dec 24, 7:53 PM CSTSpecial Weather StatementEWXFayette, Gonzales, Wilson67 min
Dec 24, 8:00 PM CSTSpecial Weather StatementEWXLee45 min
Dec 24, 8:02 PM CSTSpecial Weather StatementEWXBastrop, Lee43 min
Dec 24, 8:06 PM CSTSevere Thunderstorm WarningEWXLee39 min
Dec 24, 8:14 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 1 more61 min
Dec 24, 8:48 PM CSTSpecial Weather StatementEWXLee27 min
Dec 24, 8:55 PM CSTSpecial Weather StatementEWXLee50 min
Dec 24, 9:03 PM CSTSevere Thunderstorm WarningEWXBastrop, Lee57 min
Dec 24, 9:13 PM CSTSpecial Weather StatementEWXBastrop47 min
Dec 24, 9:15 PM CSTSpecial Weather StatementEWXFayette, Gonzales45 min
Dec 24, 9:20 PM CSTSevere Thunderstorm WarningEWXBastrop28 min
Dec 24, 9:26 PM CSTAreal Flood AdvisoryEWXBastrop, Lee4 hr
Dec 24, 9:28 PM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales4 hr
Dec 24, 9:37 PM CSTSevere Thunderstorm WarningEWXGonzales, Karnes, Wilson68 min
Dec 24, 10:00 PM CSTSevere Thunderstorm WarningEWXLee60 min
Dec 24, 10:05 PM CSTSpecial Weather StatementEWXBastrop, Caldwell55 min
Dec 24, 10:06 PM CSTAreal Flood AdvisoryEWXGonzales3 hr
Dec 24, 10:08 PM CSTAreal Flood AdvisoryEWXGonzales, Karnes, Wilson3 hr
Dec 24, 10:08 PM CSTSpecial Weather StatementEWXFayette67 min
Dec 24, 10:09 PM CSTSpecial Weather StatementEWXGonzales51 min
Dec 24, 10:27 PM CSTSevere Thunderstorm WarningEWXFayette63 min
Dec 24, 10:28 PM CSTSevere Thunderstorm WarningEWXGonzales, Lavaca62 min
Dec 24, 10:32 PM CSTTornado WarningEWXFayette28 min
Dec 24, 10:42 PM CSTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes63 min
Dec 24, 11:25 PM CSTSevere Thunderstorm WarningEWXDeWitt, Karnes65 min
Dec 24, 11:27 PM CSTSevere Thunderstorm WarningEWXFayette, Lavaca63 min
Dec 24, 11:52 PM CSTSpecial Weather StatementEWXWilson38 min
Dec 24, 11:53 PM CSTAreal Flood AdvisoryEWXLee3 hr
Dec 24, 11:54 PM CSTAreal Flood AdvisoryEWXFayette3 hr
Dec 24, 11:55 PM CSTAreal Flood AdvisoryEWXGonzales, Lavaca3 hr
Dec 25, 12:01 AM CSTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Dec 25, 12:11 AM CSTSpecial Weather StatementEWXBastrop34 min
Dec 25, 12:14 AM CSTSpecial Weather StatementEWXLavaca61 min
Dec 25, 12:25 AM CSTSpecial Weather StatementEWXKarnes50 min
Dec 25, 1:25 AM CSTSpecial Weather StatementEWXDeWitt50 min
Dec 25, 2:14 AM CSTSpecial Weather StatementEWXKarnes16 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.